# SDR WRNA200800004

- Difficulty date: January 31, 2008
- Submitted: February 1, 2008
- Operation: Air carrier
- Aircraft: N508MC
- Make and model: Boeing 747230B
- Aircraft serial: 21644
- Aircraft time: 104,460 hours, 19,319 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 7192389
- Part serial: 205788
- Condition: Activated
- Location: A/C Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, NR 3 PACK SHUTDOWN, LEAVING NO OPERATIONAL PACK, (NR 1 PACK WAS ON MEL, AND NR 2 PACK IS DEACTIVATED).  AIRCRAFT DIVERTED TO IAH AND MADE A SAFE LANDING.  REPLACED NR 3 ACM, NOTE:  ALSO REPLACED NR 1 ACM AND REMOVED FROM MEL.  A/C RETURNED TO SERVICE.
